I am a 32 yr old male and planning to take depo-provera for hair growth and sexual urge reduction. Good idea?
No. The hormone treatment you are contemplating is likely to cause more problems than it will solve. It is imperative that you consult an endocrinologist before doing any of what you are planning.
SEX URGE REDUCTION. IT IS A GOOD IDEA IF YOU HAVE THE BLESSINGS OF YOUR PCP, AN ENDOCRINOLOGIST, A GYNECOLOGIST, AND AN INTERNIST. BEST LUCK TO YOU. . .
See remark. I don't recommand either. There are other agents for hair growth that MAY help !! since hair loss is genetic I don't know your history/backround ,at you relatively young age see an endocrinologist before "messing" with hormones,as we need to know your testosterone level ..........good luck.
I am on Depo-Provera shot. Now with extra facial hair growth and low sex drive. Is this related to depo?
Yes. Facial hair and decreased sex drive can both be side effects of the Depo Provera (medroxyprogesterone) shot but the shot is extremely effective at preventing pregnancy. There are ways of dealing with the side effects but if they are intolerable, see your doctor to discuss alternative forms of birth control. Read more...